# SDR SWAA2024121257809

- Difficulty date: November 7, 2024
- Submitted: December 13, 2024
- Operation: Air carrier
- Aircraft: N203WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32483
- Aircraft time: 65,788 hours, 39,238 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON WEB INTERCOSTAL LOCATED BTW BS 685 TO BS 706 AT LEVEL STR 14L AT PASSENGER CABIN 2024-701457<[01] REPLACED WEB INTERCOSTAL LOCATED BETWEEN BS 685 TO BS 706 AT LEVEL STR 14L AT PASSENGER CABIN IAW B737-700 SRM 51-40-02 AND B737-700 SRM 51-10-02 ITEM 9 ; DWG 144A7500 SHEET 6 REV A.SEE INDIVIDUAL SIGN OFF BELOW.;[02] REPLACED WEB INTERCOSTAL LOCATED BETWEEN BS 685 TO BS 706 AT LEVEL STR 14L AT PASSENGER CABIN IAW B737-700 SRM 51-40-02 AND B737-700 SRM 51-10-02 ITEM 9 ; DWG 144A7500 SHEET 6 REV A.SEE INDIVIDUAL SIGN OFF BELOW. RII CERTIFIED
